# SDR EIA2004124

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 39,735 hours, 34,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT END OF MAIN DECK FRAME AT FASTENER HOLE, BS 340, S-16L.  REPAIRED FRAME PER SRM 53-10-04, FIG 85.
